MAUDE Adverse Event Report: MASIMO CORPORATION O3; OXIMETER, TISSUE SATURATION

MASIMO CORPORATION O3; OXIMETER, TISSUE SATURATION
Model Number 4384
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Near-infrared spectroscopy (nirs) probe on mid back (spine) resulted in a medical adhesive related skin injury (marsi) with partial thickness.

Brand Name
O3
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
MASIMO CORPORATION
9600 jeronimo
irvine CA 92618
MDR Report Key16459202
Report Number16459202
Device Sequence Number15081709
Product Code MUD
UDI-Device Identifier10843997013496
UDI-Public(01)10843997013496(17)250401(10)22DNY
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/21/2023
Report Date (Section F) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4384
Device Lot Number22DNY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/01/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityHispanic
Date Report Sent to FDA02/21/2023